# SDR IPXA2022012878388

- Difficulty date: January 18, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 58,163 hours, 19,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: 148T31212
- Condition: None
- Location: Crack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON FUSELAGE SKIN (P/N:148T3121-2) ON STA 1725.5 , NEAR S-7R.REPAIR I.A.W UPS EO B767-5330-24301-K AND 767-300F SRM 53-80-01-2R REPAIR 5 ,REV82.01.
